# SDR 2003FA0000580

- Difficulty date: May 12, 2003
- Submitted: June 3, 2003
- Operation: General aviation
- Aircraft: N2748Y
- Make and model: Cessna 402C
- Aircraft serial: 402C0248
- Engine: Cont TSIO520*
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Relay
- Part number: 99103971
- Condition: Failed
- Location: Lt Stab Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST ELECTRICAL POWER, AIRCRAFT LANDED WITHOUT INCIDENT. MECHANIC FOUND RT STARTER RELAY FAILED IN ON POSITION.  MECHANIC CHANGED THE RELAY, RT STARTER AND AIRCRAFT BATTERY, THEN RETURNED AIRCRAFT TO SERVICE.
